# SDR SWAA2021121343326

- Difficulty date: November 13, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 49,599 hours, 25,042 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT CUTOUT STRUCTURE IS CORRODED ON THE LWR SILL, BS 635-619 RBL 71. SIX RIVETS REMOVED FOR ACCESS IAW SRM 51-40-02-0G-0.  CORROSION REMOVED EMERGENCY EXIT CUTOUT STRUCTURE LOWER SILL WEB IAW SRM 51-40-15-1A-1, DAMAGE ALLOWED 1 PARAGRAPH 2.A. WITHIN LIMITS IAW SRM 53-40-15-1A-1.  BS 625 OUT OF LIMITS DUE TO PROXIMITY TO DRAIN HOLE PER SRM 53-40-15-1A-1 FIG 102. BLEND MEASURES .9' X .4' X .001'.  BLEND OUT AT BS 625 REPAIR ACCOMPLISHED ON 21-153-03550-WIP1.  APPLIED CHEMICAL CONVERSION COATING & PRIMER IAW SRM 51-20-01 AND SOPM 20-41-02 AND INSTALLED RIVETS IAW SRM 51-40-02 AND DWG 144A8201.
